Hi - I have been taking 2 mg of Ativan three times a day for 2 1/2 years for anxiety. My Pdoc is going to start taking me of all meds so that fiance' and I can try for one more baby. Recently I tried to lower my dosage myself slowly (stupid - I know!) and I found myself suffering through withdrawal - facial tics, high fever, rapid heartbeat, insomnia and much more more severe anxiety than I ever had before. I will let the Pdoc handle this, but has anyone successfully stopped taking Ativan without suffering too terribly much? I am scared out of my mind. I have never abused it and taken it as directed, but I can tell I am really addicted!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...